About the C∞-well-posedness of fully nonlinear weakly hyperbolic equations of second order with spatial degeneracy

Michael Dreher, Michael Reissig

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1029-1058
Number of pages30
JournalAdvances in Differential Equations
Volume2
Issue number6
Publication statusPublished - 1997

Cite this

@article{c98145b77c2d47249fcbbb43cef54c61,
title = "About the C∞-well-posedness of fully nonlinear weakly hyperbolic equations of second order with spatial degeneracy",
author = "Michael Dreher and Michael Reissig",
year = "1997",
language = "English",
volume = "2",
pages = "1029--1058",
journal = "Advances in Differential Equations",
issn = "1079-9389",
publisher = "Khayyam Publishing, Inc.",
number = "6",

}

About the C∞-well-posedness of fully nonlinear weakly hyperbolic equations of second order with spatial degeneracy. / Dreher, Michael; Reissig, Michael.

In: Advances in Differential Equations, Vol. 2, No. 6, 1997, p. 1029-1058.

Research output: Contribution to journalArticle

TY - JOUR

T1 - About the C∞-well-posedness of fully nonlinear weakly hyperbolic equations of second order with spatial degeneracy

AU - Dreher, Michael

AU - Reissig, Michael

PY - 1997

Y1 - 1997

M3 - Article

VL - 2

SP - 1029

EP - 1058

JO - Advances in Differential Equations

JF - Advances in Differential Equations

SN - 1079-9389

IS - 6

ER -